The Stacks Project


Bibliography item: Auslander-Purity

authorAuslander, Maurice
titleOn the purity of the branch locus
year1962
typearticle
issn0002-9327
urlhttp://dx.doi.org/10.2307/2372807
journalAmer. J. Math.
volume84
pages116–125

BibTeX code

You can use the following code to cite this item yourself.

@article{Auslander-Purity,
  author = {Auslander, Maurice},
  title = {On the purity of the branch locus},
  year = {1962},
  issn = {0002-9327},
  url = {http://dx.doi.org/10.2307/2372807},
  journal = {Amer. J. Math.},
  volume = {84},
  pages = {116--125},
}